Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to: On enumeration of conjugacy classes of Coxeter elements


Authors: Matthew Macauley and Henning S. Mortveit
Journal: Proc. Amer. Math. Soc. 137 (2009), 3167-3167
MSC (2000): Primary 20F55; Secondary 05A99, 06A06
Published electronically: March 20, 2009
Original Article: Proc. Amer. Math. Soc. 136 (2008), 4157-4165
MathSciNet review: 2506477
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F55, 05A99, 06A06

Retrieve articles in all journals with MSC (2000): 20F55, 05A99, 06A06


Additional Information

Matthew Macauley
Affiliation: Department of Mathematical Sciences, Clemson University, Clemson, South Carolina 29634
Email: macaule@clemson.edu

Henning S. Mortveit
Affiliation: Department of Mathematics, Virginia Tech and NDSSL, VBI, Virginia Tech, Blacksburg, Virginia 24061
Email: henning.mortveit@vt.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09884-0
PII: S 0002-9939(09)09884-0
Received by editor(s): November 20, 2008
Published electronically: March 20, 2009
Communicated by: Jim Haglund
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.